# SDR R61A201403240478

- Difficulty date: March 24, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Condition: Corroded
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LOWER GIMBAL INNER SLEEVE BUSHING RT SIDE IS CORRODED.  MX R & R HORIZONTAL STAB ACTUATOR IAW AMM 27-41-01.
